# SDR CA160301005

- Difficulty date: February 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THEY ORIGINALLY REPORTED OIL ODOR AND VISIBLE VAPORS AFTER START. IT ALSO REOCCURRED AT THE TOP OF DESCENT OR APPROACH. THE TOILET SMOKE DETECTOR WAS ALSO ACTIVATED.  A THOROUGH BORESCOPE INSPECTION HAS BEEN CARRIED OUT ON BOTH ENGINES. THEY HAVE NOT FOUND ANY CONCLUSIVE EVIDENCE OF AN OIL LEAK IN EITHER ENGINE. A CHECK OF THE AIR CYCLE MACHINES HAS FOUND SOME OIL STAINING ON AT LEAST ONE PACK. THEY CHANGED THE AFT PACK AND THE AIRCRAFT IS CURRENTLY ON A PROVING FLIGHT WHERE THE CREW HAVE BEEN INSTRUCTED TO THOROUGHLY TEST THE BLEED SYSTEM AND BOTH PACKS INDIVIDUALLY.
